# SDR 2006FA0000193

- Difficulty date: February 9, 2006
- Submitted: February 9, 2006
- Operation: General aviation
- Aircraft: N410BS
- Make and model: Cessna 172S
- Aircraft serial: 172S9966
- Aircraft time: 49 hours
- Engine: Lyc IO360L2A
- Engine time: 49 hours
- Propeller: Mcauly 1A170E
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bolt
- Part number: S3461111
- Condition: Damaged
- Location: Zone 500
- Part time: 49 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FIRST PHASE INSPECTION (49 HOURS SINCE NEW)FOUND LEFT WING TO UPPER STRUT BOLT HEAD DAMAGED FROM FACTORY, APPARENTLY INSTALLED WITH VISE-GRIP TYPE TOOL. NO TORQUE SEAL FOUND ON NUT. DAMAGE EXTENSIVE ENOUGH THAT TORQUE COULD NOT BE CHECKED WITH SOCKET. PHOTOS AVAILABLE. (S3461-111 REPLACES AN8-25A.)
